# SDR SWAA2023090591947

- Difficulty date: August 21, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N8710M
- Make and model: Boeing 737-8
- Aircraft serial: 42567
- Aircraft time: 12,259 hours, 5,731 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Shield
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOT#03-043 AFT PIT RH FWD SHIELD CORRODED AT STA 767+12' TOP AND BOTTOM SIDE RBL 21 WL 156<[01] AUDIT CW
